# SDR TXHA202401180124

- Difficulty date: August 16, 2023
- Submitted: January 18, 2024
- Operation: Air carrier
- Aircraft: N221LM
- Make and model: Stbros SD360
- Aircraft serial: SH3722
- Aircraft time: 36,167 hours, 48,530 cycles
- Engine: Pwa PT6*
- Engine time: 3,423 hours, 3,443 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40163
- Part serial: AH36437
- Condition: Failed
- Location: Rt Eng Hyd Sys
- Part time: 3,423 hours, 3,443 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL ENGINE HYDRAULIC PUMP FAILURE.
